| Model Number |
03.404.022S |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional device product code is hrx.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, during the case the ria2 reamer head came disconnected from the ria2 tube assembly and reamer shaft.The guidewire had to be pulled out which also pulled the reamer head came out.There was damage to the reamer head so it could not be reused.A broken stryker gamma3 nail was removed during the case.A broken screw that was part of the of the broken nail was left behind in the distal femur.The surgeon felt he could ream around but the broken screw hit the reamer head causing the disconnection and damage the reamer head.There were fragments generated from the broken device and removed easily without additional intervention.No broken product was left behind in the patient.The procedure was successfully completed with the use of another ria2 reamer head.There was a 8 minutes surgical delay reported.Concomitant devices reported: ria tube assembly (part unknown, lot unknown, quantity 1), drive shaft f/ria 2 l520 (part 03.404.035, lot unknown, quantity 1) guide wire (part unknown, lot unknown, quantity 1), stryker screw (part unknown, lot unknown, quantity 1).This report involves one 13.0mm reamer head for ria 2 sterile.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: manufactured by jabil inc.-monument, part number: 03.404.022s, synthes lot number: 33p1506.A dhr file from the time of manufacture could not be reviewed because it is not been scanned yet.Jde confirmed that the lot was released for sale in feb 2020.A search in mdd nonconformance module confirmed that no nonconformances occurred during manufacture.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.